# SDR USAA2013071000017

- Difficulty date: June 21, 2013
- Submitted: July 10, 2013
- Operation: Air carrier
- Aircraft: N444US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24862
- Aircraft time: 60,268 hours, 41,089 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 654581951
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q4 CHECK - CRACK ON ACTUATOR SUPPORT BEAM WEB AT BS236, BL0.  REPAIRED ACTUATOR SUPPORT BEAM WEB AT BS236, BL0 IAW EA 104903.
